Article citationsMore>>

A. M. Wazwaz, “Multiple-Soliton Solutions for a (3 + 1)-Dimensional Generalized KP Equation,” Communications in Nonlinear Science and Numerical Simulation, Vol. 17, No. 2, 2012, pp. 491-495.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.